Alert archive / Nebraska / Flash Flood Warnings in 2015

Flash Flood Warning 23, NWS Omaha, NE

September 23, 2015Cedar County, Knox County, Nebraska

NWS Omaha, NE issued this flash flood warning at Sep 23, 2015, 12:30 AM CDT for Cedar County, Knox County, Nebraska. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 23, 2015, 12:30 AM CDT (05:30 UTC)
Expired
Sep 23, 2015, 3:30 AM CDT
In force
3 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

Counties Cedar County, NE, Knox County, NE

The radar

The Sioux Falls radar (KFSD), 113 km from the middle of the area, began a volume at 05:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 5.5 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 504 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
504 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
1351 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
370 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

906 
WGUS53 KOAX 230530
FFWOAX
NEC027-107-230830-
/O.NEW.KOAX.FF.W.0023.150923T0530Z-150923T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1230 AM CDT WED SEP 23 2015

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL CEDAR COUNTY IN NORTHEASTERN NEBRASKA...
  NORTHEASTERN KNOX COUNTY IN NORTHEASTERN NEBRASKA...

* UNTIL 330 AM CDT
    
* AT 1228 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. RADAR ESTIMATES OF 2 TO 4
  INCHES OF RAIN HAVE ALREADY FALLEN...AND ANOTHER INCH OR 2 COULD
  FALL BETWEEN 1230 AM AND 130 AM. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HARTINGTON...COLERIDGE...WYNOT...CROFTON...PLEASANT VALLEY...
  FORDYCE...OBERT AND LINDY.

THIS INCLUDES THE FOLLOWING HIGHWAYS... 
 HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 194 AND 206.
 HIGHWAY 20 IN NEBRASKA NEAR MILE MARKER 398.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 4286 9760 4275 9744 4273 9702 4246 9702
      4251 9726 4262 9764 4287 9785

$$

DERGAN
2 follow-up statements
258 
WGUS73 KOAX 230700
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
200 AM CDT WED SEP 23 2015

NEC027-107-230830-
/O.CON.KOAX.FF.W.0023.000000T0000Z-150923T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CEDAR NE-KNOX NE-
200 AM CDT WED SEP 23 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
CENTRAL CEDAR AND NORTHEASTERN KNOX COUNTIES...

AT 153 AM CDT...DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS
ACROSS CEDAR AND NORTHEAST KNOX COUNTIES HAVE DECREASED IN
INTENSITY. HOWEVER ESTIMATES FROM EARLIER STORMS SHOWS LARGE AREAS
OF 5 INCH OR GREATER RAINFALL AMOUNTS. FLASH FLOODING IS LIKELY
OCCURRING IN MANY PARTS OF CEDAR AND NORTHEAST KNOX COUNTIES.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HARTINGTON...COLERIDGE...WYNOT...CROFTON...PLEASANT VALLEY...
FORDYCE...OBERT AND LINDY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 194 AND 206.
 HIGHWAY 20 IN NEBRASKA NEAR MILE MARKER 398.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4286 9760 4275 9744 4273 9702 4246 9702
      4251 9726 4262 9764 4287 9785

$$

DERGAN
704 
WGUS73 KOAX 230828
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
328 AM CDT WED SEP 23 2015

NEC027-107-230834-
/O.EXP.KOAX.FF.W.0023.000000T0000Z-150923T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CEDAR NE-KNOX NE-
328 AM CDT WED SEP 23 2015

...THE FLASH FLOOD WARNING FOR CENTRAL CEDAR AND NORTHEASTERN KNOX
COUNTIES WILL EXPIRE AT 330 AM CDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT IF CAUTION IS USED. OCCASIONAL MODERATE RAIN COULD
OCCUR OVER PARTS OF CEDAR COUNTY THIS MORNING...WHICH WILL LEAD TO A
SLOWER RECEDING OF FLOOD WATERS. THERE COULD STILL BE WATER OVER
SOME LOWER SPOTS IN ROADS...SO MOTORISTS ARE URGED TO TAKE IT EASY
WHILE DRIVING THIS MORNING...ESPECIALLY AT NIGHT WHEN IT IS MUCH
HARDER TO RECOGNIZE THE DANGERS OF WATER OVER THE ROAD.

LAT...LON 4286 9760 4275 9744 4273 9702 4246 9702
      4251 9726 4262 9764 4287 9785

$$

DERGAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Sep 23, 12:28 AM CDT, 2 minutes earlier.

Area forecast discussion, Sep 23, 12:28 AM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1228 AM CDT WED SEP 23 2015

.SHORT TERM...(TONIGHT THROUGH FRIDAY)
ISSUED AT 238 PM CDT TUE SEP 22 2015

TRANSITIONING TO A WETTER PERIOD FOR THE SHORT TERM.

TODAY...A WARM FRONT EXTENDING WEST/EAST ACROSS THE REGION HAS
HELPED TRIGGER SEVERE STORMS EARLIER THIS MORNING WITH NUMEROUS
REPORTS OF GOLF BALL SIZE HAIL. STRONG STORMS ARE ONGOING JUST
NORTH OF THE FRONTAL BOUNDARY NORTH OF OMAHA...AND GENERALLY ALONG
AND EAST OF THE MISSOURI RIVER. OTHER SPOTTY SHOWERS HAVE POPPED
UP IN THE PLATTE RIVER VALLEY ACROSS EASTERN NEBRASKA AS DAYTIME
HEATING HAS INCREASED...BUT THESE HAVE BEEN MOSTLY SHOWERS WITH
ISOLATED THUNDER.

HEIGHT FALLS BEGIN IN EARNEST ACROSS THE REGION TONIGHT. SHOULD
SEE MORE WIDESPREAD COVERAGE WEST OF THE REGION OVERNIGHT ACROSS
THE WESTERN HIGH PLAINS...BUT WITH A MOIST AXIS REMAINING IN PLACE
ACROSS THE MISSOURI VALLEY...WILL MAINTAIN LOW CHANCE POPS FOR
SHOWERS/THUNDERSTORMS OVERNIGHT.

IF ANYTHING DOES POP UP OVERNIGHT...IT COULD LINGER WEDNESDAY
MORNING. AGAIN...THE BETTER COVERAGE WILL LIKELY BE WEST OF THE
FORECAST AREA ACROSS CENTRAL NEBRASKA...THEN MOVING TOWARD AT
LEAST A PORTION OF EASTERN NEBRASKA BY LATE WEDNESDAY AFTERNOON.

POPS FOR OUR AREA SUBSTANTIALLY INCREASE WEDNESDAY NIGHT THROUGH
THURSDAY AS THE UPPER LOW MOVES INTO THE REGION AND STALLS. PRECIP
CHANCES BEGINS TO WANE LATE THURSDAY NIGHT AS THE UPPER LOW
FINALLY DRIFTS TO THE SOUTH...WITH LINGERING PRECIP CHANCES ACROSS
SOUTHEAST NEBRASKA FRIDAY MORNING.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 238 PM CDT TUE SEP 22 2015

QUIET WEATHER EXPECTED DURING THE EXTENDED PERIOD AS THE UPPER
RIDGE REBUILDS ACROSS THE REGION. TEMPS SHOULD BE JUST ABOVE
NORMAL IN THE UPPER 70S TO LOWER 80S. ANOTHER WEAK TROUGH MOVES
THROUGH THE NORTHERN PLAINS LATE IN THE PERIOD...WHICH SHOULD HELP
PUSH A COOL FRONT INTO THE REGION SUNDAY NIGHT...WITH SLIGHTLY
BELOW NORMAL TEMPS FOR MONDAY...MORE IN LINE WITH THE ECMWF
INSTEAD OF THE GFS.

&&

.AVIATION...(06Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1222 AM CDT WED SEP 23 2015

INFLUX OF LLVL MOISTURE AND PASSING UPPER DISTURBANCE WILL LIKELY
INDUCE SCT TSRA OVER ERN NEB EARLY THIS MORNING. GIVEN THE TRACK
OF THE UPPER DISTURBANCE...EXPECT PCPN ACTIVITY/MVFR CONDITIONS
GENERALLY BTWN 09Z-13Z. ALSO...HAVE INCLUDED PROB30 GROUP THRU THE
AFTN AS THERE IS AT LEAST A SMALL CHANCE OF CONVECTION FIRING
AT THAT TIME.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

SHORT TERM...DEWALD
LONG TERM...DEWALD
AVIATION...DEE
Hazardous weather outlook, Sep 22, 4:27 PM CDT, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
427 PM CDT TUE SEP 22 2015

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-231130-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
427 PM CDT TUE SEP 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND WEDNESDAY

THUNDERSTORM CHANCES WILL CONTINUE THROUGH TONIGHT WITH INCREASING
CHANCES ON WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT THROUGH THURSDAY
NIGHT OVER THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR WEDNESDAY.

In the hours before

Special weather statement, Sep 22, 10:47 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1047 PM CDT TUE SEP 22 2015

NEZ031>033-042>044-230430-
DODGE NE-COLFAX NE-PLATTE NE-STANTON NE-MADISON NE-CUMING NE-
1047 PM CDT TUE SEP 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR STANTON...NORTHWESTERN DODGE...
WESTERN CUMING...NORTHERN COLFAX...SOUTHEASTERN MADISON AND
NORTHEASTERN PLATTE COUNTIES UNTIL 1130 PM CDT...

AT 1046 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LEIGH...OR 21 MILES SOUTH OF NORFOLK...MOVING NORTH AT 20 MPH.
OTHER STORMS ARE OCCURRING OVER PARTS OF STANTON AND CUMING
COUNTIES...AND COULD ALSO PRODUCE HAIL.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
STANTON...WISNER...CLARKSON...DODGE...HOWELLS...LEIGH...PILGER...
CRESTON...MAPLE CREEK RECREATION AREA...THE HIGHWAY 15 AND 32
JUNCTION...8 MILES SOUTH OF STANTON AND 10 MILES WEST OF WEST POINT.

THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 78 AND
106.

LAT...LON 4174 9739 4174 9738 4175 9739 4208 9737
      4208 9680 4172 9684 4166 9739
TIME...MOT...LOC 0346Z 197DEG 17KT 4175 9727

MILLER
Local storm report, Sep 22, 11:05 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1105 PM CDT TUE SEP 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     HAIL             5 N WAUSA               42.57N 97.54W
09/22/2015  E1.00 INCH       KNOX               NE   PUBLIC

&&

LANDSVORK
Special weather statement, Sep 22, 11:13 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1113 PM CDT TUE SEP 22 2015

NEZ012-015-018-032-033-230500-
CEDAR NE-STANTON NE-THURSTON NE-CUMING NE-WAYNE NE-
1113 PM CDT TUE SEP 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN STANTON...
SOUTHEASTERN CEDAR...NORTHWESTERN CUMING...WESTERN THURSTON AND WAYNE
COUNTIES UNTIL MIDNIGHT CDT...

AT 1112 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTH OF WINSIDE...OR 12 MILES NORTHEAST OF NORFOLK...MOVING
NORTH AT 30 MPH. OTHER STORMS WERE  MOVING ACROSS PARST OF CUMING
COUNTY.

HAIL UP TO NICKEL SIZE...HEAVY RAIN AND GUSTY WINSD WILL BE POSSIBLE
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WAYNE...WAKEFIELD...WISNER...WINSIDE...PILGER...HOSKINS...CARROLL...
BELDEN AND 8 MILES SOUTH OF WAYNE.

THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 90 AND
103.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4238 9702 4227 9702 4226 9679 4196 9689
      4205 9733 4241 9721
TIME...MOT...LOC 0412Z 190DEG 26KT 4211 9720

MILLER
Special weather statement, Sep 22, 11:24 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1124 PM CDT TUE SEP 22 2015

NEZ012-018-032>034-043-044-230515-
DODGE NE-COLFAX NE-CEDAR NE-STANTON NE-BURT NE-CUMING NE-WAYNE NE-
1124 PM CDT TUE SEP 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN STANTON...SOUTHERN
CEDAR...NORTHWESTERN DODGE...CUMING...NORTHEASTERN COLFAX...WEST
CENTRAL BURT AND SOUTHWESTERN WAYNE COUNTIES UNTIL 1215 AM CDT...

AT 1124 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
STANTON TO 4 MILES SOUTHWEST OF SCRIBNER...AND MOVING NORTH AT
15 MPH.

HAIL UP TO NICKEL SIZE...HEAVY RAIN AND WINDS IN EXCESS OF 30 MPH
WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WEST POINT...STANTON...WISNER...SCRIBNER...BEEMER...DODGE...
WINSIDE...PILGER...SNYDER...HOSKINS...CARROLL...SHOLES...THE HIGHWAY
15 AND 32 JUNCTION...10 MILES WEST OF WEST POINT...8 MILES SOUTH OF
WAYNE...THE HIGHWAY 9 AND 51 JUNCTION AND DEAD TIMBER STATE
RECREATION AREA.

THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 79 AND
135.

LAT...LON 4188 9650 4149 9663 4201 9736 4236 9730
TIME...MOT...LOC 0424Z 176DEG 12KT 4202 9727 4161 9671

MILLER
Local storm report, Sep 22, 11:38 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1138 PM CDT TUE SEP 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 PM     HAIL             BLOOMFIELD              42.60N 97.65W
09/22/2015  M0.75 INCH       KNOX               NE   PUBLIC

&&

CZAPOTOC
Special weather statement, Sep 22, 11:46 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1146 PM CDT TUE SEP 22 2015

NEZ012-230530-
CEDAR NE-
1146 PM CDT TUE SEP 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CEDAR COUNTY UNTIL 1230
AM CDT...

AT 1146 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHWEST OF HARTINGTON...OR 23 MILES SOUTH OF YANKTON...MOVING
NORTHEAST AT 25 MPH.

HAIL UP TO DIME SIZE...VERY HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HARTINGTON...COLERIDGE...WYNOT...PLEASANT VALLEY...FORDYCE...ST.
HELENA...OBERT AND BROOKY BOTTOM.

THIS INCLUDES HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 194 AND 197.

LAT...LON 4284 9722 4283 9722 4281 9720 4280 9716
      4277 9713 4277 9706 4276 9701 4258 9702
      4243 9732 4257 9746 4286 9725 4286 9724
TIME...MOT...LOC 0446Z 231DEG 21KT 4255 9734

MILLER

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 7:16 PM CDTSevere Thunderstorm WarningOAXNemaha31 min
Sep 22, 9:51 PM CDTSevere Thunderstorm WarningOAXPlatte39 min
Sep 22, 10:01 PM CDTSpecial Weather StatementOAXCedar29 min
Sep 22, 10:12 PM CDTSevere Thunderstorm WarningOAXCedar, Knox48 min
Sep 22, 10:23 PM CDTSevere Thunderstorm WarningOAXColfax, Platte37 min
Sep 22, 10:28 PM CDTSpecial Weather StatementOAXCuming32 min
Sep 22, 10:47 PM CDTSpecial Weather StatementOAXStanton43 min
Sep 22, 10:57 PM CDTSevere Thunderstorm WarningOAXCedar, Knox48 min
Sep 22, 11:07 PM CDTAreal Flood AdvisoryOAXCedar, Knox3 hr
Sep 22, 11:13 PM CDTSpecial Weather StatementOAXWayne47 min
Sep 22, 11:24 PM CDTSpecial Weather StatementOAXCuming, Dodge, Stanton, Wayne51 min
Sep 22, 11:32 PM CDTFlash Flood WarningOAXCedar, Knox4 hr
Sep 22, 11:46 PM CDTSpecial Weather StatementOAXCedar44 min
Sep 22, 11:54 PM CDTSevere Thunderstorm WarningOAXCedar, Wayne36 min
Sep 23, 2:26 AM CDTFlash Flood WarningOAXBurt, Cuming, Thurston3 hr
Sep 23, 4:31 AM CDTFlash Flood WatchOAXAntelope, Burt, Cass, Cedar, Cuming, Douglas and 8 more28 hr
Sep 23, 4:46 AM CDTSevere Thunderstorm WarningOAXDouglas, Washington29 min
Sep 23, 7:00 AM CDTFlash Flood WarningOAXDouglas3 hr
Sep 23, 9:52 AM CDTAreal Flood WarningOAXDouglas6 hr
Sep 23, 5:53 PM CDTSpecial Weather StatementOAXButler22 min
Sep 23, 6:20 PM CDTSpecial Weather StatementOAXJohnson40 min
Sep 23, 6:43 PM CDTSpecial Weather StatementOAXCass, Otoe32 min
Sep 23, 6:47 PM CDTSpecial Weather StatementOAXButler28 min

Nearby

Flash Flood Warnings in Nebraska, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.